MathSciNet Relay Station
MathSciNet bibliographic data
MR1823568 (2002d:90075) 90C29 (90C48)
Gong, X. H. Efficiency and Henig efficiency for vector equilibrium problems. J. Optim. Theory Appl. 108 (2001), no. 1, 139–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement